# SDR 2008UALA00920

- Difficulty date: February 18, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 71,772 hours, 11,610 cycles
- Engine: Pwa PW4060
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO FAILURE OF THE MULTI-FUNCTION CONTROL DISPLAY UNIT.
